# SDR SIMA200926501

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 18,960 hours, 16,164 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 744436
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT EMERGENCY EXIT UPPER EXIT SIGN WILL NOT ILLUMINATE.  REMOVED AIRCRAFT FROM SERVICE.  CLEANED THE CONNECTOR FOR THE RIGHT EMERGENCY EXIT UPPER EXIT SIGN EMB 140 AMM 33-50-00.  NO PARTS REMOVED OR REPLACED.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
